# SDR AWXA200301331

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 3,599 hours, 1,371 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

AT POWER UP FOR TAKEOFF AT RNO EN ROUTE FOR PHX REJECTED TAKEOFF AT 10-15 KTS DUE TO ASYMMETRIC THRUST CONDITION.  NR 1 ENGINE WAS AT TOGA THRUST AND NR 2 ENGINE AT 1.1 EPR, NO ECAM WARNING DISPLAYED.  MAINTENANCE RESET FLIGHT MANAGEMENT GUIDANCE COMPUTERS 1 & 2, PERFORMED FULL TOGA ENGINE RUN UP, EPR BOTH ENGINES NORMAL.
